MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder surgery the suture of an ar-3641-1 has torn and the ar-3641sp-1 could not be placed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3641sp-1 self-punching 2.6 knotless fibertak® anchor was received for investigation.Visual evaluation of the returned device noted the suture was returned disassembled.It was further noted that the sutures had been torn and the anchor was no longer attached and was not returned for investigation.Functional testing was not performed due to the damage to the device.The bone quality of the patient and the information of the instrument used to prepare the bone socket for insertion of the implant were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone prep and/or shallow driver engagement depth.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21643565
Report Number1220246-2025-01023
Device Sequence Number7756114
Product Code MBI
UDI-Device Identifier00888867341913
UDI-Public(01)00888867341913(11)241001(17)290930(10)15325086
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP-1
Device Lot Number15325086
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown